price a - (Details)
Pain Reliever for Everyday Ailments – Extra Strength Pain Relief Acetaminophen Caplets 500 mg temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps. It also temporarily reduces fever.
Pain Relief for Ages 12+ – Acetaminophen may be used as a pain reliever/fever reducer for adults and children 12 years and over.
Extra Strength Support – ValuMeds Pain Relief contains maximum strength ingredients to give you faster, more reliable results to help relieve pain fast.